# SDR 2007UALA05018

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 56,450 hours, 31,341 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S O2 MASK MIC DOES NOT WORK. SUSPECT DAMAGE DUE TO PRE FLIGHT CHECKS. REPLACED ASSEMBLY, CHECKS OK. AC OK FOR SERVICE.
